MathSciNet Relay Station
MathSciNet bibliographic data
MR947689 54C20 (28B20 47H09)
Myjak, J.; Zygadlewicz, W. Extension of random contractions. Proc. Amer. Math. Soc. 103 (1988), no. 3, 951–955.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement